# SDR SWIA2017092943795

- Difficulty date: September 1, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 24,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL ELONGATED HOLES IN SKIN BS 589.  REPAIRED THE SKIN IAW REO.
